Arkansas, 2006Damaging Wind in Arkansas, August 25, 2006
August 25, 2006 · NWS SHV · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $80,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Aug 25, 2:55 PM CST, 3 hours 50 minutes earlier.
Area forecast discussion, Aug 25, 2:55 PM CST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE SHREVEPORT LA
355 PM CDT FRI AUG 25 2006
.DISCUSSION...
RAIN CHANCES WILL BE STEADILY INCREASING THROUGH THE WEEKEND INTO
EARLY NEXT WEEK AS A DISTURBANCE SWINGS NORTHWARD FROM THE N GULF.
SHORT TERM PROGS ARE IN A LITTLE BETTER AGREEMENT TODAY COMPARED
TO 24HRS AGO...BUT WILL BASE FCST CLOSER TO THE GFS/CANADIAN
SOLUTIONS WHICH KEEPS THE BULK OF THE MOISTURE ACROSS OUR EASTERN
HALF THROUGH SUNDAY. REGARDLESS...HAVE GONE HIGH END CHANCE POPS
ACROSS THE SOUTHEAST THIRD ON SATURDAY AND LIKELY POPS ACROSS THE
EAST FOR SUNDAY. TEMPS WILL BE TRICKY AS THEY WILL BE TIED TO
CONVECTION...SO HAVE STAYED CLOSE TO GFS MOS GUIDANCE MOSTLY...
AND SHAVED THESE BACK JUST A DEGREE OR TWO ACROSS THE EASTERN
SECTIONS THIS WEEKEND. PRECIPITABLE WATER VALUES IN EXCESS OF
2 INCHES SUGGEST SOME GOOD RAINFALL AMOUNTS WILL BE LIKELY
BUT AGAIN...THE MORE CONCENTRATED AMOUNTS SHOULD BE ACROSS
OUR EASTERN ZONES.
BEYOND SUNDAY...WEAK TROUGH AXIS ACROSS THE SOUTHERN PLAINS AND
AN ASSOCIATED FRONTAL BOUNDARY WILL PUSH INTO THE REGION HELPING
TO IGNITE SHOWERS AND THUNDERSTORMS ACROSS OUR NORTHERN ZONES
SUNDAY NIGHT INTO MONDAY. DID NOT GET TOO CARRIED AWAY WITH THIS
SOLUTION AS THERE IS STILL A LOT OF TIME TO SEE JUST HOW FAR THE
FRONT WILL PUSH INTO THE REGION. PROGS WANT TO PUSH THIS FEATURE
ALL THE WAY TO THE COAST BY THE MIDDLE OF NEXT WEEK WHERE YESTERDAY
THEY HAD THE BOUNDARY STALLING OUT NEAR THE I-20 CORRIDOR. DID
COOL TEMPS SOMEWHAT...ESPECIALLY NIGHTTIME LOWS ACROSS OUR NORTHERN
ZONES NEXT WEEK BUT DID NOT GET CARRIED AWAY HIGH CHANCES FOR RAIN
AS THE PROGS SUGGEST.
PRELIMS TO FOLLOW...13.
&&
.AVIATION...
SCATTERED CONVECTION WILL PERSIST ACROSS THE MIDDLE TOLEDO BEND
COUNTRY INTO NORTHCENTRAL LA AND SOUTHCENTRAL AR THROUGH EARLY
EVENING BEFORE DIMINISHING AFTER SUNSET. WILL MAINTAIN CB/S IN THE
LFK AND MLU TAF THIS AFTERNOON...ALTHOUGH AN APPARENT OUTFLOW
BOUNDARY HAS DEVELOPED AND WILL SLOWLY PROPAGATING SW TOWARDS THE ELD
TERMINAL BY 22Z. RESIDUAL SCT CIRRUS WILL REMAIN OVERNIGHT AS WINDS
DECOUPLE...WITH MVFR VISBIES SETTING UP AT THE LFK/ELD/MLU
TERMINALS. IFR STRATUS DECK MAY DEVELOP AFTER 8Z FROM SAM RAYBURN
COUNTRY INTO N LA AND S AR...THUS HAVE TEMPOED THIS MENTION INTO THE
LFK/MLU/ELD TAFS. STRATOCU FIELD SHOULD FORM SHORTLY AFTER SUNRISE
WITH INCREASING S FLOW AHEAD OF DISTURBANCE THAT WILL DRIFT N ACROSS
LA SATURDAY MORNING...WITH SCATTERED CONVECTION SPREADING ACROSS
LFK/MLU/ELD AND POSSIBLY SHV TAF SITES AFTER 18Z. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 76 94 76 93 / 20 40 30 50
MLU 74 91 74 90 / 20 50 50 60
DEQ 73 97 73 96 / 20 20 30 40
TXK 77 95 76 95 / 20 20 30 50
ELD 74 94 72 92 / 20 40 30 60
TYR 77 96 76 96 / 20 20 30 30
GGG 75 95 76 95 / 20 20 30 30
LFK 76 93 75 94 / 20 50 50 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
13/15
Hazardous weather outlook, Aug 25, 11:00 AM CST, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT FRI AUG 25 2006
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-261100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT FRI AUG 25 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
WITH THE AID OF DAYTIME HEATING...EXPECT SCATTERED SHOWERS AND
THUNDERSTORMS...MAINLY ALONG AND SOUTH OF A NACOGDOCHES TEXAS...
TO RINGGOLD AND MONROE LOUISIANA LINE. ONCE THEY DEVELOP...THESE
THUNDERSTORMS WILL HAVE THE CAPABILITY TO PRODUCE CLOUD TO GROUND
LIGHTNING...STRONG WIND GUSTS AS WELL AS BRIEF HEAVY DOWNPOURS.
ELSEWHERE...EXPECT ONLY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...NO ORGANIZED
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS IS NOT EXPECTED THIS AFTERNOON OR TONIGHT.
13
Thunderstorm Wind, Lafayette
- When
- August 25, 6:45 PM CST
- Where
- Lafayette County, Lewisville
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $80,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.350, -93.583
Thunderstorm winds blew the roof off a mobile home, caused minor damage to a school roof and damaged two stores in town.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Kansas, August 25, 2006$2.0 million · 1 event
- Tornado and Hail in Kansas, August 25, 2006$453,000 · F0 · 26 events
- Flash Flood and Hail in Kansas, August 25 to 26, 2006$100,000 · 1.75 in hail · 50 events
- Hail and Damaging Winds in Oklahoma, August 25, 2006$491,000 · 69 kt wind · 16 events
- Flash Flood and Flood in Illinois, August 25 to 26, 2006$402,000 · 1 in hail · 9 events
- Hail and Damaging Winds in Wisconsin, August 25, 2006$81,000 · 1.25 in hail · 14 events
- Lightning Strike in Pennsylvania, August 25, 2006$100,000 · 1 event
- Hail and Damaging Winds in Kansas, August 25, 20062.75 in hail · 30 events
- Hail and Damaging Winds in Oklahoma, August 25, 2006$25,000 · 61 kt wind · 6 events
- Hail and Damaging Wind in Kansas, August 25, 2006$25,000 · 1 in hail · 2 events
- Lightning Strike in Florida, August 25, 20061 injured · 1 event
- Tornadoes and Flash Flooding in New York, August 25, 2006F0 · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5529614.